Bulletin (New Series) of the American Mathematical Society

Review: Michel Emery, Stochastic calculus in manifolds

Laurent Schwartz

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 24, Number 2 (1991), 451-466.

Dates
First available in Project Euclid: 5 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183656891

Citation

Schwartz, Laurent. Review: Michel Emery, Stochastic calculus in manifolds. Bull. Amer. Math. Soc. (N.S.) 24 (1991), no. 2, 451--466. https://projecteuclid.org/euclid.bams/1183656891


Export citation

References

  • H. Cramer, Sur un nouveau théorème-limite de la théorie des probabilités, Actualités Sci. Indust. 736 (1938), 5-23.
  • Colloque consacre a la theorie des probabilities, vol. 3, Hermann, Paris. R. S. Ellis, Entropy, large deviations and statistical mechanics, SpringerVerlag, Berlin, 1985.
  • O. E. Lanford, Entropy and equilibrium states in classical statistical mechanics, Statistical Mechanics and Mathematical Problems (A. Lenard, ed.), Lecture Notes in Phys. vol. 20, Springer-Verlag, Berlin, 1973, pp. 1-113.
  • M. Schilder, Some asymptotics formulae for Wiener integrals, Trans. Amer. Math. Soc. 125 (1966),63-85.